# SDR UALA2010060701992

- Difficulty date: June 6, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 70,135 hours, 20,325 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 3415251
- Part serial: 3640
- Condition: Inoperative
- Location: Ptu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER TRANSFER UNIT STATUS MESSAGE WILL NOT CLEAR. FOUND PTU CONTROL VALVE MOTOR NOT GOING TO OPEN POSITION.  REPLACED PTU CONTROL VALVE AND PRESSURE SWITCH S10246. PTU SYS CKS OK.
